Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

K-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential Equations

Pages : 130-137

DOI : 10.3844/jmssp.2008.130.137

Published On : September 30, 2008

Generalization of Differential Operator

Pages : 138-144

DOI : 10.3844/jmssp.2008.138.144

Published On : September 30, 2008

Comparison of Estimators of Dispersion Matrix

Pages : 145-147

DOI : 10.3844/jmssp.2008.145.147

Published On : December 31, 2008

On the New Branch of Mathematical Science-Part 2

Pages : 148-149

DOI : 10.3844/jmssp.2008.148.149

Published On : September 30, 2008

Modified Ratio-Type Estimators of the Mean using Extreme Ranked Set Sampling

Pages : 150-155

DOI : 10.3844/jmssp.2008.150.155

Published On : September 30, 2008

On Cesáro means for Fox-Wright functions

Pages : 156-160

DOI : 10.3844/jmssp.2008.156.160

Published On : September 30, 2008

Solving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu Search

Pages : 161-167

DOI : 10.3844/jmssp.2008.161.167

Published On : September 30, 2008

Proof of Bernhard Riemann's Functional Equation using Gamma Function

Pages : 181-185

DOI : 10.3844/jmssp.2008.181.185

Published On : September 30, 2008

Powerful Features of the Modern Syllogistic Method of Propositional Logic

Pages : 186-193

DOI : 10.3844/jmssp.2008.186.193

Published On : September 30, 2008